Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On quasi-complements

William Buhmann Johnson

Vol. 48 (1973), No. 1, 113–118
Abstract

Results of H. P. Rosenthal and the author on w-basic sequences are combined with known techniques and applied to quasi-complementation problems in Banach spaces.

Mathematical Subject Classification 2000
Primary: 46B15
Milestones
Received: 16 May 1972
Revised: 10 April 1973
Published: 1 September 1973
Authors
William Buhmann Johnson